MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER UROVAC¿ BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC - SPENCER UROVAC¿ BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0067301250
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a urovac bladder evacuator was used in a procedure on an unknown date.According to the complainant, a yellow stain was noted on the product.Attempts to obtain additional patient and procedure information have been unsuccessful.If any further relevant information is received, a supplemental mdr will be filed.

Brand Name
UROVAC¿ BLADDER EVACUATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7285667
Report Number3005099803-2018-00496
Device Sequence Number16623761
Product Code KOG
UDI-Device Identifier08714729753018
UDI-Public08714729753018
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K880099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2021
Device Model NumberM0067301250
Device Catalogue Number730-125S
Device Lot Number20908244
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1